BibTeX record journals/kybernetika/Michalek99

download as .bib file

@article{DBLP:journals/kybernetika/Michalek99,
  author    = {Jir{\'{\i}} Mich{\'{a}}lek},
  title     = {The R{\'{e}}nyi distances of Gaussian measures},
  journal   = {Kybernetika},
  volume    = {35},
  number    = {3},
  pages     = {333--352},
  year      = {1999},
  url       = {http://www.kybernetika.cz/content/1999/3/333},
  timestamp = {Fri, 27 Nov 2015 13:33:23 +0100},
  biburl    = {https://dblp.org/rec/journals/kybernetika/Michalek99.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics